# SDR SIMA201911252001

- Difficulty date: November 22, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N252NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000642
- Aircraft time: 7,216 hours, 4,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 13522
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE CANN TAG C83819 CANNED RH FWD EMERGENCY LIGHT POWER UNIT P/N 3400-22-10 S/N 13522 TO N250NN. (CANNED FROM AIRCRAFT)-C/A-INSTALLED RH FWD EMERGENCY LIGHT POWER IAW EMB 175 AMM 33-50-01 SYS CKS GOOD.
